# SDR AALA201709069028

- Difficulty date: September 2, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 75,218 hours, 9,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED EMERGENCY ESCAPE PATH LED LIGHT AT SEAT 4D IS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY PER ESO 21487.  OPERATIONAL CHECK GOOD.
